# SDR V0XR20100726001

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FRAME 17-18 LY478.0 - Y 0.0 CORRODED OUT OF LIMITS.  REPLACED GUSSET AT FRAME 17-18, LY 478.0 - Y 0.0 IAW EMB145 SRM 51-20-01, 51-10-02, 51-40-02, 51-40-09, AND 51-20-03.  W/C 1061.
